3.6
8 reviews
Other Fever & Pain Medicines:
  • Average: 4.5
  • High: 5.0
Type:
Menstrual
Brand:
Excedrin
Excedrin Menstrual Complete

Read 8 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Excedrin Menstrual Complete
 
3.6

(based on 8 reviews)

Ratings Distribution

  • 5 Stars

     

    (3)

  • 4 Stars

     

    (1)

  • 3 Stars

     

    (3)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (1)

75%

of respondents would recommend this to a friend.

Pros

No Pros

Cons

No Cons

Best Uses

No Best Uses
    • Effectiveness:
    •  
    • Ease of Use:
    •  
    • Immediacy:
    •  

Reviewed by 8 customers

Displaying reviews 1-8

Back to top

 
4.0

Decent relief for monthly woes

By 

from Eastlake, OH

Comments about Excedrin Menstrual Complete:

Typically I would use a simple ibuprofen capsules to treat my menstrual issues. However, I have had so much success with the other Excedrin varieties that I decided to give these a try. I did have good relief from the menstrual cramps and hormonal headaches. I did not however see any change in the amount of bloat I had. While I was pleased with the results from these tablets, I believe you can get equal relief from basic ibuprofen capsules at a much lower cost.

Effectiveness
Comparable to taking ibuprofen, these tablets eased the cramping and headaches associated with my menstrual time. I had little stomach upset from these, which is nice when there are so many other issues going on!

Ease of Use
The tablets, while a bit oversized, were not so large that you could not swallow them. The coating was gentle and did not irritate my stomach. Two caplets every few hours was easy to remember.

Immediacy
These worked nicely to relieve my cramps and helped to ease my hormonal headaches. As for the bloating, these did little to relieve that, but being rid of the menstrual cramps and headache was enough for me.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Works like magic

By 

from USA

Comments about Excedrin Menstrual Complete:

Who doesn't suffer from menstrual cramps? The regular Tylenol, ibuprofen and so forth never seem to do the trick. I was recommended to try this by my doctor and I have had such comfort and relief every month I have to use it. The effectiveness is great and works within an hour after taking them. I think this is a great product to try.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  

(3 of 4 customers found this review helpful)

 
3.0

Not sure who Excedrin is trying to fool

By 

from Temple City, CA

Comments about Excedrin Menstrual Complete:

After learning a bit of pharmacology, I realized that Excedrin Menstrual Complete is a joke. Actually, you don't need to know pharmacology to realize that Excedrin is trying to fool women suffering from cramps into paying way more for menstrual relief than they should be. This medicine contains the exact same active ingredients as in their extra strength relief, Acetaminophen, Aspirin and Caffeine. Acetaminophen and aspirin are both great at pain relief, one working by sensitizing pain receptors, which is always a plus. But Caffeine is usually used in pain relieving drugs because it can increase alertness, such as coffee would, but caffeine as a diruetic to remove bloating? I guess it works, but it just isn't as effective as other medications such as Midol. 

What gets me is the face value of this medicine. It costs much more for a smaller amount of pills than you would for a regular giant bottle of excedrin with the exact same ingredients. The only reason why I bought it was because it was a rapid-release gel form, not so much the menstrual relief. You basically are just paying a high amount for a pink box. 

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
1.0

Worst medicine I've ever taken in my life! Beware: FATAL!!!!

By 

from Youngsville, LA

Comments about Excedrin Menstrual Complete:

I tried Excedrin Menstrual Complete because I have endometriosis and suffer from severe cramps. I've been on Anti-inflammatories before and never had any of the side effects that I did while on excedrin. I took two express gel caps upon starting my menstrual cycle around 6pm. Shortly after midnight, I was abruptly awoken to violent vomitting and diarreah. Both of which were tainted with blood and had a blackish crude oil tint. Unfortunately for me, these acts were happening simultaneously with no warning. The vomitting/diarreah continued through the night and into the morning. I am not one to frequent doctors or hospitals, guess I'm somewhat homophobic; but my DH insisted that I see a doctor. As I'm sitting in the waiting room, I have to rush to the restroom for more of the same. Ultimately, I had to get a shot to stop the vomitting and prescribed some nausea meds. Two days later, I have dark circles under my eyes and am still jaundice, weak, and light headed. My stomache is still not right and I still dont have much of an appetite. I feel like I have been run over by a semi and havent felt this bad since after child labor. Although I think this feels worse.... I will NEVER TAKE THIS MEDICATION AGAIN AND RECOMMEND THAT NO ONE ELSE TAKE IT EITHER!!! I got a script of anti-inflammatories from my doc for my menstrual cramps and will take my chances. I am returning the opened container to Wal-Greens for a refund. And I hope there is a class-action suit brought up for this because my name will definitely be on the list!!!!

 
5.0

fast and long lasting menstrual relief.

By 

from Lima, OH

Comments about Excedrin Menstrual Complete:

I normally use midol, but the excedrin was about 80 cents cheaper. At first i was in doubt until i tried the excedrin menstrual commplete gel caplets. It has been 6 hours since i took the dosage and I am still pain free. I suffer from pmdd so i get very extreme cramps and mood swings, and with mmidol i would already be in pain again. so, I am very ppleased.

 
5.0

Works so well for EVERYTHING!!!!

By 

from Crescent City, CA

Comments about Excedrin Menstrual Complete:

I have used this product for so many other things other than menstrual cramps that it is hilarious!  When I got strep throat over the weekend when my doctor's office was closed and I wanted to ease the pain, I only had this as a pain reliever in my medicine closet, and it helped ease the pain of my strep throat so much!  I've also given this to my husband who just had knee surgery when his knee was really bothering him, and it really took the edge off (I told him afterwards what I gave him and he thought it was funny!).  I truly love Excedrin Menstrual Complete!  It works so extremely well, as you can tell from my examples.  I remember the reason I had bought this product too is because it was really cheap between a sale price and a coupon that I had, so you can find it for a really great deal every once in awhile!  I will definitely continue to use Excedrin Mentrual Complete because it works like a charm!

 
3.0

excedrin mentrual complete is ok

By 

from Republic, MO

Comments about Excedrin Menstrual Complete:

I don't normally have bad cramping or other symptoms other than bloating so a little while ago when i did get bad cramping during a period i decided to try Excedrin mentrual complete as i had recently gotten a good deal on some. It says its for bloating, cramps, and muscle ache but that it also has ingredients used as a diuretic. lets just say i didn't read that until after i took it or i wouldn't taken it at all. It worked too much as a diuretic and not enough for the cramps. I ended up getting pretty bad diarhea which made the cramps worse. i was none to happy i can tell you. I was not impressed with this version of excedrin and definetly won'y be taking it again. it did ok for the bloating and muscle pains but caused my trouble than helped out. It you don't have constipation you may not want to try this unless you want to spend some quality time with your bathroom. I am sure there are other pms medicines out there that work in a different way and are better.

 
3.0

OK for minor menstrual symptom relief.

By 

from Summerville, SC

Comments about Excedrin Menstrual Complete:

Excedrin Menstrual Complete Express Gels were all I could find at the store when I needed some relief quick.  I really love Excedrin for headache relief, but have been using Midol for cramps, bloating, and energy drain for years.  Excedrin uses different ingredients than Midol in an attempt at relieving those issues.  I find that the Excedrin is significantly less effective than Midol, primarily due to a lower dose of acetaminophen and the use of caffeine as a diuretic rather than pyrilamine maleate which is used in Midol.  Excedrin Menstrual can be taken every 4-6 hours, but seems to wear off after about three hours.  One other major drawback is that it contains aspirin which makes it a product I probably won't share with my teenage daughter due to the risk of Reye's syndrome.  Would I use it in a pinch? Absolutely.  It does provide relief.  Will it ever replace my Midol?  Absolutely not.

Displaying reviews 1-8

Back to top